Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The range of a vector measure


Author: Paul R. Halmos
Journal: Bull. Amer. Math. Soc. 54 (1948), 416-421
DOI: https://doi.org/10.1090/S0002-9904-1948-09020-6
Cited work: Bull. Amer. Math. Soc., Volume 53, Number 2 (1947), 138--141
MathSciNet review: 0024963
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09020-6